
₨ 73.56
Content Details

Dr. Waqar Younus
MBBS
Information on this page was last modified on : 2019/08/10 5:13:24 PM
PANOGESIC 200mg Tablet 10x10s
- Does this requires a prescription ? Yes
- Generic Name: Meprobamate:200mg, Aspirin:300mg
- Manufactured by : Davis Pharmaceutical Laboratories
- Drug Strength : 200mg
- Drug Form : Tablet
- Pack Size : 10x10s
- Product SKU : dis_272
Meprobamate:200mg + Aspirin:300mg | Acetyl salicylic acid
Alternate brands of PANOGESIC 200mg Tablet 10x10s
Brand Name | Price | Savings |
---|---|---|
MEPROGESIC 200mg Tablet 10x10s | ₨ 84.16 | You will pay -10.6 more |
Manufactured / Marketed By : Davis Product Form : TabletPack Size : 10x10s Ingredients : Meprobamate:200mg + Aspirin:300mgGeneric Category : Acetyl salicylic acid
Additional Information:
One of the following licensed pharmacy from the nearest location will deliver PANOGESIC 200mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.
Only registered users are eligible to enter questions
Reviews
There are no reviews yet.